×

zbMATH — the first resource for mathematics

Homology properties of arbitrary subsets of Euclidean spaces. (English) Zbl 0034.10902

Keywords:
Topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Paul Alexandroff, Untersuchungen über Gestalt und Lage abgeschlossener Mengen beliebiger Dimension, Ann. of Math. (2) 30 (1928/29), no. 1-4, 101 – 187 (German). · JFM 54.0609.02 · doi:10.2307/1968272 · doi.org
[2] P. Alexandroff and H. Hopf, Topologie, vol. 1, Berlin, 1935. · JFM 61.0602.07
[3] E. Čech, Theorie generale de l’homologie dans un espace quelconque, Fund. Math. vol. 19 (1932) pp. 149-183. · Zbl 0005.21802
[4] C. H. Dowker, Mapping theorems in non-compact spaces, Princeton Thesis, 1938. · Zbl 0037.10101
[5] Samuel Eilenberg, An invariance theorem for subsets of \?\(^{n}\), Bull. Amer. Math. Soc. 47 (1941), 73 – 75. · Zbl 0025.23402
[6] Heinz Hopf, Über die Abbildungen der dreidimensionalen Sphäre auf die Kugelfläche, Math. Ann. 104 (1931), no. 1, 637 – 665 (German). · Zbl 0001.40703 · doi:10.1007/BF01457962 · doi.org
[7] Witold Hurewicz, Über Einbettung separabler Räume in gleichdimensionale kompakte Räume, Monatsh. Math. Phys. 37 (1930), no. 1, 199 – 208 (German). · JFM 56.0506.01 · doi:10.1007/BF01696770 · doi.org
[8] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. · Zbl 0060.39808
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.